# SDR DALA2024012901299

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 23,211 hours, 8,830 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Arrestor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0174078) FOUND DAMAGED HARDWARE ON LT LOWER ARRESTOR BOLTS UPON HARDWARE REMOVAL. REMOVED LT LOWER FORWARD AND AFT ARRESTOR BOLTS PER AMDS CARD 5223-0630-LH. INSTALLED NEW LT LOWER AND AFT ARRESTOR BOLTS AND NUTS PER AMDS CARD 5223-0639-LH.
